# SDR SWAA991942

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: BACH8B04NN166T
- Condition: Ruptured
- Location: Nlg
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK, NLG FAILED TO RETRACT DURING TAKEOFF.  FOUND RUPTURED NLG DOWNLOCK ACTUATOR HYDRAULIC PRESS LINE.  REMOVED AND REPLACED LINE PER MM.
